| Model Number |
M00545940 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020504 captures the reportable event of tear in the device packaging.
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was being prepared to be used in the biliary duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During preparation, a cut was noted on the device pouch.It was reported that the sterile barrier of the packaging was compromised.The procedure was completed with another hurricane rx dilatation balloon.There were no patient complications reported as a result of this event.